# SDR IVLA20130109001

- Difficulty date: January 4, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N736SR
- Make and model: Cirrus SR22
- Aircraft serial: 2563
- Aircraft time: 2,018 hours
- Engine: Cont IO550N
- Engine time: 23 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 6570681234
- Condition: Broken
- Location: Engine
- Part time: 23 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON 01/01/2013 DURING TAKEOFF PILOT NOTICED ENGINE RUNNING ROUGH, RETURNED TO AIRPORT FOR LANDING.  (NO EMERGENCY DECLARED) ON 01/02/2013 A MECHANIC INSPECTED THE AIRCRAFT AND SUSPECTED FOULED SPARK PLUGS, AFTER CLEANING SPARK PLUGS THE MECHANIC TEST RAN THE AIRCRAFT NO ABNORMALITIES NOTED.  ON 01/03/2013 PILOT RETURNED TO THE AIRPORT AND TEST FLEW THE AIRCRAFT, THE AIRCRAFT RAN FINE ON RUN UP BUT AFTER TAKEOFF STARTED RUNNING ROUGH AGAIN PILOT RETURNED BACK TO THE AIRPORT.  (NO EMERGENCY DECLARED) MECHANIC REINSPECTED THE AIRCRAFT ON 01/04/2013 AND FOUND THE NUMBER ONE CYLINDER FUEL INJECTOR BROKEN IN HALF.
